# SDR DALA2019012600541

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,872 hours, 6,835 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ball Mat
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, UPPER SKIN BALL MAT (151SF) IN THE AFT CARGO COMPARTMENT FOUND CRACKED. REPLACED BALL MATS PER SRM 51-41-11-001 AND AIRBUS DRAWING A25771871. LP 0918979
